# SDR N6WA2022061401

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10125
- Aircraft time: 39,818 hours, 30,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Erratic
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS FLASHING ON AND OFF.AS PER TELECOM WITH BILLY CLAY 71702 DEFERRED EMER LIGHT SYSTEM IAW MEL 33-51-01A CAT A ON OCN 70078496
